For many weeks now I had soft, mushy and once even watery bms, anywhere frome 1-5 times a day. Now all of a sudden I can't go anymore ( since 2 days). The first day when I couldn't have a bm I felt I had something stuck inside of me and every time I tried to go I couldn't. I don't feel bloated at all but I felt that it would be great to release a big fart but only tiny once came out and it was never a big relive. Today is the second day that I can't have a bm but surprisingly I feel almost 100 % o.K. ( almost no tummy ache ). The only explanation I could give to this is because I started desipramen again. I stopped for a year because I wasn't sure if this was working or not. I read that it causes constipation. I did remember that I had loose stool last years too even when I was on desipramen. Could it be that the desipramen causes constipation at the beginning when you take it ? I can' t remember how it was when I first started desipramen. Is there need to worry ?